Translator Disclaimer
December 2009 Successors of singular cardinals and coloring theorems {II}
Todd Eisworth, Saharon Shelah
J. Symbolic Logic 74(4): 1287-1309 (December 2009). DOI: 10.2178/jsl/1254748692

Abstract

In this paper, we investigate the extent to which techniques used in [10], [2], and [3]—developed to prove coloring theorems at successors of singular cardinals of uncountable cofinality—can be extended to cover the countable cofinality case.

Citation

Download Citation

Todd Eisworth. Saharon Shelah. "Successors of singular cardinals and coloring theorems {II}." J. Symbolic Logic 74 (4) 1287 - 1309, December 2009. https://doi.org/10.2178/jsl/1254748692

Information

Published: December 2009
First available in Project Euclid: 5 October 2009

zbMATH: 1181.03047
MathSciNet: MR2583821
Digital Object Identifier: 10.2178/jsl/1254748692

Subjects:
Primary: 03E02

Rights: Copyright © 2009 Association for Symbolic Logic

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 4 • December 2009
Back to Top